# SDR UPS08552612

- Difficulty date: June 29, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE REEL NR3 INOP.  REMOVED AND REPLACED NR 3 EMERGENCY DESCENT DEVICE.
